# SDR MWEA99829

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: 591008427
- Condition: Misdrilled Holes
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR HAS NUMEROUS MISDRILLED HOLES IN WEB.  MTC FABRICATED AND INSTALLED NEW WEB.
